# SDR FDEA201709182598

- Difficulty date: September 18, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 79,589 hours, 18,889 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Corroded
- Location: Bs 879-899
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT BS 879 - 899, RBL 8.5 FOUND CORRODED.  REPLACED THE SEAT TRACK IAW SRM 53-00-52-2R, FIG 201, REPAIR 1. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
